About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 453168, 9 pages
http://dx.doi.org/10.1155/2014/453168
Research Article

Learning in General Games with Nature’s Moves

Kedge Business School, Domaine de Luminy, BP 921, 13 288 Marseille Cedex 9, France

Received 10 October 2013; Accepted 21 December 2013; Published 19 January 2014

Academic Editor: Takashi Matsuhisa

Copyright © 2014 Patrick L. Leoni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Patrick L. Leoni, “Learning in General Games with Nature’s Moves,” Journal of Applied Mathematics, vol. 2014, Article ID 453168, 9 pages, 2014. doi:10.1155/2014/453168